Alert archive / Wyoming / High Wind Warnings in 2013
High Wind Warning 12, NWS Cheyenne, WY
NWS Cheyenne, WY issued this high wind warning at Feb 16, 2013, 1:56 PM MST for 4 counties in Wyoming. It took effect at Feb 16, 2013, 8:00 PM MST. It was in force for 15 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 16, 2013, 1:56 PM MST (20:56 UTC)
- In effect from
- Feb 16, 2013, 8:00 PM MST
- Expired
- Feb 17, 2013, 11:00 AM MST
- In force
- 15 hr
- Issued by
- NWS Cheyenne, WY
Counties Albany County, WY, Carbon County, WY, Laramie County, WY, Platte County, WY
The radar
The Cheyenne radar (KCYS), 88 km from the middle of the area, began a volume at 20:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Riverton, WY (KRIW), launched 12:00Z, 8.9 hours before the alert went out and 278 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1580 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 138 m²/s²
- 0-3 km storm-relative helicity
- 49 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
493 WWUS75 KCYS 162056 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 156 PM MST SAT FEB 16 2013 ...HIGH WIND WARNING IN EFFECT FROM 8 PM THIS EVENING TO 11 AM MST SUNDAY FOR THE WIND PRONE AREAS OF SOUTHEAST WYOMING... .A STRENGTHENING TROUGH OVER THE HIGH PLAINS WILL PRODUCE A LARGE PRESSURE GRADIENT ACROSS MUCH OF SOUTHEAST WYOMING TONIGHT AND SUNDAY MORNING. CONSEQUENTLY...WEST TO SOUTHWEST SURFACE WINDS WILL BECOME STRONG AND GUSTY...ESPECIALLY FOR THE WIND PRONE AREAS. THE WINDS WILL SLOWLY DIMINISH SUNDAY AFTERNOON. WYZ106-110-116-117-171200- /O.NEW.KCYS.HW.W.0012.130217T0300Z-130217T1800Z/ CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- NORTH SNOWY RANGE FOOTHILLS-SOUTH LARAMIE RANGE- SOUTH LARAMIE RANGE FOOTHILLS- INCLUDING THE CITIES OF...BORDEAUX...ARLINGTON...ELK MOUNTAIN... VEDAUWOO...BUFORD...PUMPKIN VINE...HORSE CREEK...HARRIMAN... WHITAKER 156 PM MST SAT FEB 16 2013 ...HIGH WIND WARNING IN EFFECT FROM 8 PM THIS EVENING TO 11 AM MST SUNDAY... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 11 AM MST SUNDAY. * TIMING...WINDS WILL BECOME STRONG AND GUSTY THIS EVENING AND CONTINUE THROUGH LATE SUNDAY MORNING. * WINDS...SUSTAINED WEST TO SOUTHWEST 35 TO 45 MPH WITH GUSTS TO 60 MPH. * IMPACTS...TRAVEL WILL BE HAZARDOUS FOR LIGHTWEIGHT OR HIGH PROFILE VEHICLES ALONG INTERSTATE 25 FROM CHUGWATER TO WHEATLAND...AND ALONG INTERSTATE 80 BETWEEN CHEYENNE AND THE SUMMIT AS WELL AS THROUGH THE ARLINGTON AND ELK MOUNTAIN AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. THE LATEST ROAD CONDITIONS PROVIDED BY THE WYOMING DEPARTMENT OF TRANSPORTATION ARE AVAILABLE BY DIALING 5 1 1 OR ON THE INTERNET AT WWW.WYOROAD.INFO. && $$ JAMSKI
1 follow-up statement
141 WWUS75 KCYS 171758 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 1058 AM MST SUN FEB 17 2013 ...HIGH WIND WARNING EXPIRES AT 11 AM MST THIS MORNING... .WINDS ARE CURRENTLY BELOW HIGH WIND WARNING CRITERIA AND SHOULD REMAIN SO THE REST OF TODAY. ALTHOUGH A HIGH WIND WARNING EXPIRES AT 11 AM MST...SOME HIGHER WIND GUSTS WILL CONTINUE OVER WIND PRONE LOCATIONS OF SOUTHEAST WYOMING THIS AFTERNOON. WIND GUSTS OF AROUND 50 MPH CAN BE EXPECTED THROUGH AT LEAST MID AFTERNOON BEFORE DIMINISHING. SOME OF THE STRONGEST WINDS WILL BE FOUND ALONG INTERSTATE 80 SUCH AS AROUND ARLINGTON AND AROUND VEDAUWOO. WYZ106-110-116-117-171900- /O.EXP.KCYS.HW.W.0012.000000T0000Z-130217T1800Z/ CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- NORTH SNOWY RANGE FOOTHILLS-SOUTH LARAMIE RANGE- SOUTH LARAMIE RANGE FOOTHILLS- INCLUDING THE CITIES OF...BORDEAUX...ARLINGTON...ELK MOUNTAIN... VEDAUWOO...BUFORD...PUMPKIN VINE...HORSE CREEK...HARRIMAN... WHITAKER 1058 AM MST SUN FEB 17 2013 ...HIGH WIND WARNING WILL EXPIRE AT 11 AM MST THIS MORNING... THE HIGH WIND WARNING WILL EXPIRE AT 11 AM MST THIS MORNING. ALTHOUGH A HIGH WIND WARNING EXPIRES AT 11 AM MST...SOME HIGHER WIND GUSTS WILL CONTINUE OVER WIND PRONE LOCATIONS OF SOUTHEAST WYOMING THIS AFTERNOON. WIND GUSTS OF AROUND 50 MPH CAN BE EXPECTED THROUGH AT LEAST MID AFTERNOON BEFORE DIMINISHING. SOME OF THE STRONGEST WINDS WILL BE FOUND ALONG INTERSTATE 80 SUCH AS AROUND ARLINGTON AND AROUND VEDAUWOO. $$ LIEBL
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this high wind warning went out at Feb 16, 10:43 AM MST, 3 hours 13 minutes earlier.
Area forecast discussion, Feb 16, 10:43 AM MST, 3 hours 13 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHEYENNE WY 1043 AM MST SAT FEB 16 2013 .AVIATION...18Z TAF ISSUANCE... VFR CONDITIONS WILL PREVAIL THROUGH SUNDAY WITH MOSTLY CLEAR SKIES EXPECTED AT ALL TERMINALS. WEST-TO-NORTHWEST SURFACE WINDS HAVE ALREADY INCREASED LATE THIS MORNING...AND SHOULD REMAIN STRONG THROUGH EARLY EVE WITH OCCASIONAL GUSTS NEAR 35 KTS. WINDS WILL BEGIN TO DIMINISH LATE TONIGHT...BUT COULD REMAIN SOMEWHAT GUSTY OVER SOUTHEAST WY. && .PREV DISCUSSION... /ISSUED 334 AM MST SAT FEB 16 2013/ SHORT TERM...TODAY THROUGH MONDAY NIGHT... NORTHWEST FLOW TODAY WILL BACK TO THE WEST TONIGHT AND SUNDAY AS TRANSITORY RIDGING PASSES OVERHEAD. SUBSIDENCE BENEATH THE MID/UPPER-LEVEL RIDGE WILL KEEP THIS PERIOD DRY AT LEAST THROUGH MIDDAY SUNDAY. THE MAIN FORECAST CONCERN THROUGH THAT TIME WILL BE THE POTENTIAL FOR A MARGINAL HIGH WIND EVENT THIS MORNING AND AGAIN SATURDAY NIGHT/SUNDAY MORNING. WINDS HAVE BEEN HOVERING AROUND HIGH WIND THRESHOLDS NR ARLINGTON EARLY THIS MORNING WITH EVEN ONE FIVE MINUTE OBSERVATION TOUCHING CRITERIA AT ARLINGTON. WIND SPEEDS HAVE SINCE FALLEN OFF THOSE LEVELS. AS THE LEE-SIDE PRESSURE TROUGH CONTINUES TO AMPLIFY...LLVL HEIGHT GRADIENTS WILL BE THE TIGHTEST THROUGH SUNRISE DECREASING SOME DURING THE DAYTIME HOURS TODAY. H7 WIND PROGS SHOW SIMILAR WITH A PEAK OF 45-50 KNOTS THROUGH SUNRISE AND DECREASING THEREAFTER. THESE WINDS WILL HAVE TO RELY SOLELY ON LLVL GRADIENT AS THE UPPER JET IS TOO FAR EAST TO OFFER ANY SUPPORT. CONTEMPLATED A SHORT-FUSED HIGH WIND WARNING FOR ARLINGTON THIS MORNING...HOWEVER GIVEN THE ISOLATED AND INCONSISTENT NATURE OF THESE WINDS THUS FAR AND THE LIMITED HELP FROM THE JET...WILL HOLD OFF FOR NOW AND CONTINUE TO MONITOR CLOSELY THROUGH THE REST OF THE MORNING. H7 TEMPERATURES WILL CLIMB TO NEARLY -3C...WHICH WILL BOOST HIGHS INTO THE 30S TO NR 40 WEST AND 40S TO NR 50 EAST. LLVL GRADIENT WILL AGAIN TIGHTEN TONIGHT AND EARLY SUNDAY AS CRAIG TO CASPER GRADIENT AGAIN CLIMBS TO BETWEEN 50 AND 60 METERS. H7 WIND PROGS FLARE AGAIN TO BETWEEN 45 AND 50 KNOTS. UNIDIRECTIONAL LAYERED FLOW WILL FURTHER AID IN THESE STRONGER WINDS. STILL LOOKS LIKE WIND SPEEDS WILL BE A BIT MARGINAL TO FEEL CONFIDENT ENOUGH IN A HIGHLIGHT. BUT MAY INCLUDE THIS TIMEFRAME DEPENDING ON HOW WINDS BEHAVE THIS MORNING. BY LATE SUNDAY...SHORTWAVE WILL DIVE SOUTHEAST INTO THE CWFA FRO THE PACNW. LATEST MODELS ARE A BIT MORE DISORGANIZED WITH THIS ENERGY AND THUS LESS AGGRESSIVE WITH THE PRECIPITATION FIELD. SUSPECT THERE WILL BE A PERIOD OF LIGHT SNOW BEHIND THE FRONT...WITH GREATEST COVERAGE ACROSS THE SOUTHEAST WYOMING MOUNTAIN PRIMARILY LATE SUNDAY AND SUNDAY NIGHT. MOUNTAINS WILL LIKELY RECEIVE 2 TO 4 INCHES OF NEW SNOW FROM THIS SYSTEM...WITH PERHAPS UP TO AN INCH ACROSS LOWER ELEVATIONS WEST OF INTERSTATE 25. MAY SEE LINGERING SNOW SHOWERS ESPECIALLY AT MOUNTAIN LOCATIONS ON MONDAY MORNING...ALTHOUGH EXPECT SNOW TO BE WINDING DOWN AS A DRIER AIR MASS BUILDS IN BEHIND THE SYSTEM. HIGH TEMPERATURES WILL BE NOTICEABLY COOLER ON MONDAY...WITH HIGH TEMPERATURES ONLY REACHING THE 20S WEST AND 30S EAST. LONG TERM...TUESDAY THROUGH FRIDAY... MIDLEVEL SHORTWAVE RIDGING MOVES OVER THE REGION ON TUES WITH GENERALLY CLEAR SKIES. AT THE SFC...SE LLVL UPSLOPE WILL DEVELOP OVER THE PLAINS BY AFTN AS PRESSURE FALLS OCCUR OVER THE GREAT BASIN IN CONJUNCTION WITH RISES OVER THE NORTHERN PLAINS. STILL LOOKING FOR TEMPS TO BE SLIGHTLY BELOW NORMAL WITH THE COOL 700MB TEMPS AND UPSLOPE REGIME. FOCUS ON WED INTO THURS TURNS TO A POTENTIALLY SIGNIFICANT SYSTEM TO IMPACT THE AREA. ALL MODELS ARE SHOWING A LARGE SCALE TROUGH AMPLIFYING ACROSS CALIFORNIA AND THE GREAT BASIN ON WED...THEN QUICKLY TRANSITIONING EASTWARD INTO THE ROCKIES AND PLAINS BY WED NIGHT/THURS MORNING. THE REAL DIFFERENCES IN THE MODELS BEGIN TO SHOW UP AS CYCLOGENESIS OCCURS OVER THE PLAINS ON WED NIGHT AND THURS MORNING. THE GFS TRACKS THE DEEPENING SFC/MIDLEVEL LOW FROM SOUTHEAST COLORADO INTO KANSAS...WHICH KEEPS THE BEST UPWARD MOTION AND STRONGEST NORTHERLY WINDS LARGELY TO THE SOUTHEAST OF THE CWA. STILL WOULD LIKELY SEE WIDESPREAD LIGHT QPF AMOUNTS DUE TO THE SFC UPSLOPE AND WEAK DYNAMICS ON THE NORTHERN FRINGES OF THE SYSTEM...WITH THE WORST IMPACTS IN THE SOUTHERN HALF OF THE PANHANDLE. ON THE OTHER HAND...THE ECMWF HAS THE LOW CENTER OVER CENTRAL COLORADO WITH THE ENTIRE EASTERN HALF OF THE CWA IN DEEPER UPSLOPE AND STRONG FORCING FOR ASCENT. THIS SOLN HAS WIDESPREAD QPF AMOUNTS OF 0.5-0.75 INCHES BETWEEN 00-18Z THURS...ALONG WITH STRONGER LLVL WINDS OVER THE PLAINS DUE TO THE CLOSER PROXIMITY OF THE DEEPENING SFC LOW. WILL CONTINUE TO MONITOR THE EVOLUTION OF THIS SYSTEM SINCE IT HAS THE POTENTIAL TO BE ONE OF THE MORE SIGNIFICANT STORMS OF THE WINTER SEASON ESPECIALLY TO THE EAST OF THE LARAMIE RANGE. FIRE WEATHER... DRY...WARMER AND INCREASINGLY BREEZY CONDITIONS CAN BE EXPECTED AT LEAST THROUGH MIDDAY ON SUNDAY. TEMPERATURES WILL CLIMB INTO THE 40S AND 50S ON THE EASTERN PLAINS BOTH DAYS ALLOWING MINIMUM RELATIVE HUMIDITIES TO DROP INTO THE 20S AT SOME LOCATIONS. WINDS WILL INCREASE AS WELL...WITH WIND GUSTS OF 45 TO 55 MPH EXPECTED IN AND AROUND THE SOUTHEAST WYOMING MOUNTAINS. THE NEXT WEATHER DISTURBANCE AND COLD FRONT WILL BRING COOLER TEMPERATURES AND LIGHT SNOW TO THE DISTRICT LATE SUNDAY AND SUNDAY NIGHT. THE NEXT POTENTIALLY MORE SIGNIFICANT SNOW EVENT WILL ARRIVE LATE WEDNESDAY THROUGH EARLY THURSDAY. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...NONE. NE...NONE. && AVIATION...HAMMER
Hazardous weather outlook, Feb 16, 1:56 PM MST, 0 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 156 PM MST SAT FEB 16 2013 WYZ101>119-172100- CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY- NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS- SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY- NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY- SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE- LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- 156 PM MST SAT FEB 16 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL WYOMING... SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...THIS AFTERNOON AND TONIGHT GUSTY WEST TO SOUTHWEST WINDS OF 40 TO 50 MPH WILL DECREASE SLIGHTLY THIS AFTERNOON...THEN INCREASE ONCE AGAIN TONIGHT AS A SURFACE TROUGH DEEPENS OVER THE HIGH PLAINS. SUSTAINED WINDS OF 35 TO 45 MPH WITH GUSTS TO 60 MPH ARE EXPECTED FOR THE INTERSTATE 25 AND 80 WIND CORRIDORS INCLUDING ARLINGTON... VEDAUWOO AND BORDEAUX. A HIGH WIND WARNING IS IN EFFECT FROM 8 PM THIS EVENING UNTIL 11 AM SUNDAY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY STRONG AND GUSTY WEST TO SOUTHWEST WINDS OVER MUCH OF SOUTHEAST WYOMING WILL DIMINISH SLOWLY SUNDAY AFTERNOON. A COLD FRONT AND WEAK UPPER LEVEL DISTURBANCE WILL BRING A CHANCE OF LIGHT SNOW TO THE HIGHER TERRAIN SUNDAY NIGHT AND MONDAY...WITH ACCUMULATIONS OF 2 TO 4 INCHES. A STRONG LOW PRESSURE SYSTEM WILL MOVE ACROSS THE REGION WEDNESDAY THROUGH THURSDAY. WHILE WIDESPREAD SNOWFALL WILL BE POSSIBLE...AMOUNTS ARE UNCERTAIN AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE REQUIRED THIS AFTERNOON AND TONIGHT...HOWEVER REPORTS OF HIGH WINDS WILL BE APPRECIATED. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE NEZ002-003-019>021-054-055-095-096-172100- DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX- 156 PM MST SAT FEB 16 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A STRONG LOW PRESSURE SYSTEM WILL MOVE ACROSS THE REGION WEDNESDAY THROUGH THURSDAY. WHILE WIDESPREAD SNOWFALL WILL BE POSSIBLE...AMOUNTS ARE UNCERTAIN AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE REQUIRED THIS AFTERNOON AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE JAMSKI
In the hours before
Special weather statement, Feb 16, 8:18 AM MST, 5 hours 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 818 AM MST SAT FEB 16 2013 WYZ110-116-117-161800- NORTH SNOWY RANGE FOOTHILLS-SOUTH LARAMIE RANGE- SOUTH LARAMIE RANGE FOOTHILLS- INCLUDING THE CITIES OF...ARLINGTON...ELK MOUNTAIN...VEDAUWOO... BUFORD...PUMPKIN VINE...HORSE CREEK...HARRIMAN...WHITAKER 818 AM MST SAT FEB 16 2013 ...STRONG AND GUSTY WINDS FOR PORTIONS OF SOUTHEAST WYOMING THIS MORNING... SUSTAINED WEST TO SOUTHWEST WINDS OF 30 TO 40 MPH WILL GUST TO AROUND 55 MPH ALONG INTERSTATE 80 FROM MILE POSTS 323 TO 348 INCLUDING THE SUMMIT...AND MILE POSTS 275 TO 285 THROUGH THE ARLINGTON AREA. THE WYOMING DEPARTMENT OF TRANSPORTATION ADVISES NO LIGHT TRAILER TRAFFIC DUE TO WIND SPEEDS ABOVE 50 MPH. THESE WINDS MAY CAUSE LOSS OF VEHICLE CONTROL OR A BLOW OVER TO HIGH PROFILE VEHICLES TRAVELING EMPTY OR WITH A LIGHT LOAD. DRIVERS OF SUCH VEHICLES ARE ADVISED TO DELAY TRAVEL. JAMSKI
Local storm report, Feb 16, 9:14 AM MST, 4 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
914 AM MST SAT FEB 16 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0847 AM NON-TSTM WND GST VEDAUWOO 41.15N 105.40W
02/16/2013 M57.00 MPH ALBANY WY DEPT OF HIGHWAYS
WYDOT SENSOR.
&&
MJAMSKISpecial weather statement, Feb 16, 11:32 AM MST, 2 hours 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 1132 AM MST SAT FEB 16 2013 WYZ110-116>118-162100- NORTH SNOWY RANGE FOOTHILLS-SOUTH LARAMIE RANGE- SOUTH LARAMIE RANGE FOOTHILLS-CENTRAL LARAMIE COUNTY- INCLUDING THE CITIES OF...ARLINGTON...ELK MOUNTAIN...VEDAUWOO... BUFORD...PUMPKIN VINE...HORSE CREEK...HARRIMAN...WHITAKER... CHEYENNE 1132 AM MST SAT FEB 16 2013 ...STRONG AND GUSTY WINDS FOR PORTIONS OF SOUTHEAST WYOMING THROUGH EARLY AFTERNOON... SUSTAINED WEST TO SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS OF 45 TO 55 MPH WILL CONTINUE THROUGH EARLY AFTERNOON ALONG INTERSTATE 80 FROM CHEYENNE TO THE SUMMIT AND THROUGH THE ARLINGTON AREA...AS WELL AS INTERSTATE 25 FROM CHEYENNE TO WHEATLAND. THE WYOMING DEPARTMENT OF TRANSPORTATION ADVISES NO LIGHT TRAILER TRAFFIC DUE TO WIND SPEEDS ABOVE 50 MPH. THESE WINDS MAY CAUSE LOSS OF VEHICLE CONTROL OR A BLOW OVER TO HIGH PROFILE VEHICLES TRAVELING EMPTY OR WITH A LIGHT LOAD. DRIVERS OF SUCH VEHICLES ARE ADVISED TO DELAY TRAVEL. JAMSKI
Nearby
High Wind Warnings in Wyoming, 2013Every high wind warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.